MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH MIS TI CFX FEN POLY 7X45; BONE CEMENT, POSTERIOR SCREW AUGMENTATION

MEDOS INTERNATIONAL SàRL CH MIS TI CFX FEN POLY 7X45; BONE CEMENT, POSTERIOR SCREW AUGMENTATION
Catalog Number 186727745
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that patient underwent a posterior spinal fusion on (b)(6) 2024.During the procedure, the screw head came loose.Procedure was completed successfully with a twenty minute delay.There was no further patient impact.This report is for a mis ti cfx fen poly 7x45.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional narrative: d2: additional procode: mni d9: complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.H3, h6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H6 component codes: most relevant component code is g07002 (appropriate term/code not available) to capture no findings available due to no product returned.H3, h6: photo investigation the photo investigation revealed the mis ti cfx fen poly 7x45 was observed broken at the head of the screw and part of the prongs of the flex ball protrude from the head, the screw shaft was not observed in the visual evidence provided.Pictures or x-rays were not provided to confirm the loose condition, however, due to the broken condition the reported loose allegation can be confirmed.With the information provided is not possible to determine a potential cause at this moment.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.The overall complaint was confirmed as the observed broken condition of the mis ti cfx fen poly 7x45 would contribute to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history review (dhr): a manufacturing record evaluation was performed for the finished device product code: 186727745s; lot number: 400679.It was electronically reviewed and no nonconformances/manufacturing irregularities were identified during the manufacturing process.The product was released on: 03-jun-2024; manufacturing site: jabil le locle; expiry date:30-apr-2029.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Additional information was received and stated that there was a 20-minute surgical delay.There were no reports of patient harm and surgery was completed successfully.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
MIS TI CFX FEN POLY 7X45
Common Device Name
BONE CEMENT, POSTERIOR SCREW AUGMENTATION
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INT SPINE
chemin blanc 38
le locle
SZ  
Manufacturer Contact
kate karberg
chemin-blanc 38
le locle 
SZ  
3035526892
MDR Report Key19955862
Report Number1526439-2024-02014
Device Sequence Number18356916
Product Code PML
UDI-Device Identifier10705034282671
UDI-Public(01)10705034282671(17)290430(10)LOT400679
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K160879
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number186727745
Device Lot NumberLOT400679
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/16/2024
Supplement Date Received by Manufacturer09/05/2024
10/10/2024
Initial Report FDA Received Date08/09/2024
Supplement Report FDA Received Date09/05/2024
10/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age51 YR
Patient SexFemale